MathSciNet Relay Station
MathSciNet bibliographic data
MR341818 (49 #6564) 65D30
Hetherington, J. H. Note on error bounds for numerical integration. Math. Comp. 27 (1973), 307–316.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement